RECENT PUBLICATIONS IN ELECTRONIC FORM:

Analyticity of Entropy Rate of Continuous-State Hidden Markov Chains, G. Han and B. Marcus, submitted for publication.

An integral representation for topological pressure in terms of conditonal probabilities, B. Marcus and R. Pavlov, Israel Journal of Mathematics, to appear.

One-dimensional Markov random fields, Markov chains and topological Markov fields, N. Chandgotia, G. Han, B. Marcus, T. Meyerovitch and R. Pavlov, AMS Proceedings, 142 (2014), 227-242

Computing bounds for entropy of Z^d stationary Markov random fields, B. Marcus and R. Pavlov, SIAM J. Discrete Math, 27 (2013), 1544-1558.

Approximating entropy for a class of $\zz^2$ Markov Random Fields and pressure for a class of functions on $\zz^2$ shifts of finite type, B. Marcus and R. Pavlov, Ergodic Theory and Dynamical Systems, 33 (2013), 186220

Independence Entropy of Z^d shift spaces, E. Louidor, B. Marcus, and R. Pavlov, Acta Applicandae Mathematicae, special volume in memory of Hang Kim, 196 (2013) 297 -- 317.

Concavity of Mutual Information Rate for Input-Restricted Finite-State Memoryless Channels at High SNR G. Han and B. Marcus, IEEE Transactions on Information Theory, 58 (2012), 1534 - 1548.

A note on a complex Hilbert metric with application to domain of analyticity for entropy rate of hidden Markov processes, G. Han, B. Marcus and Y. Peres, BIRS Proceedings on Entropy Rate of Hidden Markov Chains, London Mathematical Society Lecture Notes, 385 (2011), 98 - 116.

Improved Lower Bounds on Capacities of Symmetric 2-Dimensional Constraints using Rayleigh Quotients, E. Louidor and B. Marcus, IEEE Transactions on Information Theory, 56 (2010), 1624 - 1639.

Asymptotics of Entropy rate in Special Families of Hidden Markov chains, G. Han and B. Marcus, IEEE Transactions on Information Theory, 56 (2010) 1287 -- 1295)

Asymptotics of input-constrained binary symmetric channel capacity, G. Han and B. Marcus, Annals of Applied Probability, 19 (2009), 1063-1091.

Derivatives of Entropy Rate in Special Familes of Hidden Markov Chains, G. Han and B. Marcus, IEEE Transactions on Information Theory, 53, 2642 - 2652, 2007.

Analyticity of entropy rate of Hidden Markov chains, G. Han and B. Marcus, IEEE Transactions on Information Theory, 52 (2006), 5251 - 5266.

Time Varying Maximum Transition Run Constraints, T-L Poo and B. Marcus, IEEE Transactions on Information Theory, 52 (2006), 4464 - 4480.

Trade-off functions for constrained systems with unconstrained positions, P. Chaichanavong, T-L Poo, and B. Marcus, IEEE Transactions on Information Theory, 52 (2006), 1425 - 1449.

Stabilization of block-type-decodability properties, P. Chaichanavong and B. Marcus, SIAM J. Discrete Mathematics, 19 (2005), 321-344.

Constraint Gain, J. Fan, T-L. Poo, and B. Marcus, IEEE Transactions on Information Theory 50 (2004), 1989-2001.

Optimal block-type decodable encoders for constrained systems, P. Chaichanavong and B. Marcus, IEEE Transactions on Information Theory, 49 (2003), 1231 - 1250.

Constrained systems with unconstrained positions, J. Campello, B. Marcus, R. New, and B. Wilson, IEEE Transactions on Information Theory, 48 (2002), 866 -- 879.